# SDR ASAA2024061850630

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 737a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS AREAS OF CORROSION STA 737A TO STA 767. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REPAIRED TRANSITION IAW B737-900ER SRM 53-00-53-2R-5W: 1" O: .040" R: 0 L: 1" D: .040".
